# SDR R61A201212060708

- Difficulty date: December 6, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 15,883 hours, 12,465 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Part number: NAS754007
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT ENGINE PYLON FAIRING INBOARD AFT QUICK RELEASE PIN BUSHING CORRODED.  MAINTENANCE REMOVED AND REPLACED BUSHING IAW EMB 175 AMM 21-10-08.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
